MAUDE Adverse Event Report: MERIT MEDICAL IRELAND INQWIRE.GUIDE WIRE; WIRE, GUIDE, CATHETER

MERIT MEDICAL IRELAND INQWIRE.GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number IQ35F180J1O5RS/B
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
Customer alleged another manufacture catheter was prepared according to all recommendations, after ablation of the left superior pulmonary vein (lspv) the physician was unable to push or pull the merit guidewire.It was completely stuck in the catheter.They removed the catheter and note the guidewire was damaged.A different guidewire was used to complete the procedure without issue.There were no patient complications.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The investigation determined that the ribbon had separated from the distal end during the procedure.No root cause was able to be confirmed.No device history record review or complaint database search were performed because no lot number was provided.

Brand Name
INQWIRE.GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL IRELAND
parkmore business park west
galway H91 W 274
EI  H91 W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND
parkmore business park west
galway H91 W 274
EI   H91 W274
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23758887
Report Number1721504-2025-00697
Device Sequence Number10170464
Product Code DQX
UDI-Device Identifier00884450019467
UDI-Public00884450019467
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIQ35F180J1O5RS/B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown